Dual Lie algebrasisms of

Towers, David (1979) Dual Lie algebrasisms of. Journal of Algebra, 59 (2). pp. 490-495. ISSN 0021-8693

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2602
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50028
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 10:42
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 16:17
URI: https://eprints.lancs.ac.uk/id/eprint/50028

Actions (login required)

View Item View Item